MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 04/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause of malfunction: user's test strip had poor storage (remove the strips from the original vial and place them in the carrying case).Note: manufacturer contacted customer on 4/21/2017 in a follow-up call in order to ensure the customer's condition since the initial call; customer is no longer experiencing symptoms and no medical attention reported.
 
Event or Problem Description
Consumer reported complaint for e-3 accompanied by symptoms.The customer is concerned with tests results from e-3 results obtained and symptoms.The customer's expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of feeling sick and having blurry vision.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product is storage location is undisclosed.The test strip lot manufacturer's expiration date and open vial date are undisclosed.The meter memory was not reviewed for previous test result history.Customer states that he had to go the doctor yesterday because his diabetes was very high.Customer states that his glucose was up to 582mg/dl and the doctor increase his insulin.Customer is no longer experiencing symptoms.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6561842
Report Number1000113657-2017-00832
Device Sequence Number13679274
Product Code NBW
UDI-Device Identifier00010939742445
UDI-Public(01)00010939742445
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2017
Initial Report FDA Received Date05/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY